# SDR Z0A0106004

- Difficulty date: July 27, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N416TW
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 793 hours, 700 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE THERE WAS A BURNING ELECTRICAL ODOR IN THE FWD GALLEY.  THE CREW TURNED OFF POWER TO THE FWD GALLEY.  ALL EQUIPMENT IN AND AROUND THE GALLEY WERE CHECKED.  THERE WERE NO PARTS REPLACED AND THE CONDITION COULD NOT BE DUPLICATED.  LAST CHECK C NONE.
